# SDR 95ZZZX6343

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67737
- Make and model: Bell 206B
- Aircraft serial: 5197
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 206076022101
- Condition: Water Contam
- Location: Hydraulic System
- Part time: 351 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO HYDRAULIC FLUID LOST DURING START.  MAINTENANCE EVALUATION REVEALED THAT WATER GETS IN RESERVOIR AND CAUSES FLUID TO FORM, SIPHONING FLUID OVERBOARD THROUGH VENT LINE.
